# SDR 20010112SG064

- Difficulty date: November 23, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Boeing 727-21
- Aircraft serial: 19259
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 140064501
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 640 - GRR - LOWER CARGO COMPARTMENT FIRE DETECTOR HAS YELLOW MAINTENANCE LIGHT AND NO GREEN SYSTEM LIGHT.  REMOVED AND REPLACED LOWER AFT CARGO FORWARD DETECTOR.  SYSTEM STILL SHOWS MAIN CONTROL FAULT LIGHT.  REMAINS ON DEFERRAL.  (M)
